Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2008, Article ID 981952, 11 pages
http://dx.doi.org/10.1155/2008/981952
Research Article

A Simple Nonlinear Dynamic Model for Unemployment: Explaining the Spanish Case

1IPED, University of Texas at El Paso, TX 79968, USA
2Department of Economics, Keynes College, University of Kent, Canterbury CT2 7NP, UK

Received 22 January 2008; Accepted 14 June 2008

Academic Editor: E. Casetti

Copyright © 2008 João Ricardo Faria and Miguel A. León-Ledesma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

João Ricardo Faria and Miguel A. León-Ledesma, “A Simple Nonlinear Dynamic Model for Unemployment: Explaining the Spanish Case,” Discrete Dynamics in Nature and Society, vol. 2008, Article ID 981952, 11 pages, 2008. https://doi.org/10.1155/2008/981952.